MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CORSAIR PRO XS; MICROCATHETER

ASAHI INTECC CO., LTD. CORSAIR PRO XS; MICROCATHETER
Model Number CSR150-21S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Rotablator case initially used mamba catheter to attempt to cross lesion and was unsuccessful.Used corsair xs to cross the took rotablator wire down lad to rotablate vessel.When trying to exchange the wire over the corsair xs after rotablating the wire got stuck at the tip of the catheter.At which point physician pulled both catheter and wire out together.Examination of the tip of the catheter showed damage with tip separation.

Brand Name
CORSAIR PRO XS
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10797652
Report Number3004718255-2020-00166
Device Sequence Number2954026
Product Code DQY
UDI-Device Identifier04547327123679
UDI-Public(01)04547327123679(17)221031(10)191107K081
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2020
Report Date (Section F) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2022
Device Model NumberCSR150-21S
Device Catalogue NumberCSR150-21S
Device Lot Number191107K081
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/26/2020
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer11/05/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/05/2020